Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have irregular periods. Could you please suggest me what should I do ?

Hi I am Priya, 27 years of age. I was suffering from PCOS when I first got a thorogh check up done in 2004, after which I started taking pills - Ginette 35 by Cipla.I believe this tab is basically to regularize periods and normalize hormones. I consumed this pill for 3 years and then continued it after taking a break of 6 months for another year. In between however, I conceived and got aborted at 5 months pregnancy. I am currently not administering this pill. I have thick facial hair on my stomach, my face and chest area. I went in for a laser treatment around 2 years back to get rid of this hair. But I notice the hair is still growing. I am also experiencing severe hair fall over the last 1 month. One more thing I would like to mention is that in the last 35 days I have got my menses thrice. Could you please suggest me as to what should I do next.
Asked On : Mon, 4 Jan 2010
Answers:  1 Views:  930
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

You are totally confused as to what is happening...stop experimenting..take proper not stop medications on your own..Get your hormone levels checked and a scan done..You will get some clue as to what is happening..

Answered: Mon, 4 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor